# SDR WRLA2006071

- Difficulty date: August 16, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF645A2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 824-899
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN GSO FOUND MAIN CABIN BETWEEN STA 824 TO 899 SEAT TRACK AT APPROX RBL 106 CORRODED.  REMOVED AND REPLACED SEAT TRACK SECTION FROM STA 765 TO 910 WITH A NEW SEAT TRACK IAW DC10-30 SRM 53-70-00 VOL I.
